# SDR A6WA201040963

- Difficulty date: December 16, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- Engine: Ge CF343B1
- System (JASC): 4910 · APU Cowling/Containment
- Part: Cover
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE COVER CRACKED, TOP CTR.  REPAIRED APU ENCLOSURE DOOR 311BS BY WELDING IAW REO 601R-49-11-070, REV A.
